# SDR SWAA2023071176869

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 59,714 hours, 35,966 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK SUSPECTED LEAKING QTY STARTED AT 8600LBS LOST 380LBS IN 5 MINUTES THEN STABILIZED AT 8200.<[01] PERFORMED FQIS BITE PER FIM 28-41 TASK 801; NO DEFECTS FOUND. PERFORMED COMPARISON CHECK OF FQIS SYSTEM TO FUEL STICKS PER AMM 28-41-00; STICKS AND QTY GAUGES ON WING; AND IN FLIGHT DECK ALL AGREE. AC OK FOR SERVICE.
